# SDR UALA2010060701970

- Difficulty date: June 6, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,166 hours, 11,651 cycles
- Engine: Pwa PW4056
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: MS903623
- Condition: Failed
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTICAL FAILED NO-GO GAUGE TEST.  UNABLE TO ACP DURING A-CK VISIT. ORDERED RECEPTACLE. PART NOT STOCKED HNL.  REPLACED RECEPTACLE. TASK COMPLETED.
